# SDR CA020731015

- Difficulty date: July 10, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 14,457 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: B546BAM0206
- Condition: Malfunctioned
- Location: Flt Management
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)   AT 7000 FEET, 250 KTS. WITH AUTOPILOT NR 1 ENGAGED AIRCRAFT SUDDENLY ROLLED LEFT (UNCOMMANDED) A/P DISCONNECTED AND ROLL ARRESTED AT 20 DEGREES. NOT WAKE TURBULANCE.  FLIGHT MANAGEMENT COMPUTER REPLACED AND SYSTEM CHECKED SERVICABLE.
